Las Vegas, NV
A 33-year-old male asked:
They switched me to benicar (olmesartan) hct 20/12.5 for my bp been drinking it two days and tonight i had a strong anxiety attack is that normal??
1 doctor answer • 1 doctor weighed in
Internal Medicine 22 years experience
Anxiety: This is not a common side effect of that medication. Have you had them before? Did changing the medication make you worried in any way?
Created for people with ongoing healthcare needs but benefits everyone.
3.1k viewsAnswered >2 years ago
Last updated Mar 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.